MathSciNet Relay Station
MathSciNet bibliographic data
MR1374457 (97d:32033) 32H30
Tu, Zhen-Han On the Julia directions of the value distribution of holomorphic curves in ${\rm P}\sp n({\bf C})$. Kodai Math. J. 19 (1996), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement